The Michigan Mathematical Journal

Secondary invariants of transversely homogeneous foliations.

James L. Heitsch

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 1 (1986), 47-54.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003289

Digital Object Identifier
doi:10.1307/mmj/1029003289

Mathematical Reviews number (MathSciNet)
MR817908

Zentralblatt MATH identifier
0616.57015

Subjects
Primary: 57R32: Classifying spaces for foliations; Gelfand-Fuks cohomology [See also 58H10]
Secondary: 57R20: Characteristic classes and numbers

Citation

Heitsch, James L. Secondary invariants of transversely homogeneous foliations. Michigan Math. J. 33 (1986), no. 1, 47--54. doi:10.1307/mmj/1029003289. https://projecteuclid.org/euclid.mmj/1029003289


Export citation